Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/31006
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 17330/19636 (88%)
Visitors : 4594495      Online Users : 332
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/31006


    Title: Global exponential stability of switched systems with interval time-varying delays and multiple non-linearities via simple switching signal design
    Authors: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    Contributors: Natl Kaohsiung Marine Univ, Dept Marine Engn
    Natl Quemoy Univ, Dept Comp Sci & Informat Engn
    Chia Nan Univ Pharm & Sci, Dept Appl Informat & Multimedia
    Keywords: global exponential stability
    Jensen inequality
    switched system
    interval time-varying delays
    switching signal
    sector bounded non-linearities
    Date: 2016-12
    Issue Date: 2018-01-18 11:39:41 (UTC+8)
    Publisher: Oxford Univ Press
    Abstract: In this paper, the robust global exponential stability for switched time-delay systems with multiple non-linearities is investigated via a simple switching signal design. Linear matrix inequality-based delay-dependent stability criteria are proposed to design the switching signal and guarantee the global exponential stability. A simple switching signal design scheme and a new delay-partitioning approach are developed to improve the conservativeness of the proposed results. Finally, some numerical examples are illustrated to show the main improvement.
    Relation: Ima Journal of Mathematical Control and Information, v.33 n.4, pp.1135-1155
    Appears in Collections:[Dept. of Applide Informatics & Multimedia] Periodical Articles

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML245View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback